{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2026,7,28]],"date-time":"2026-07-28T22:08:03Z","timestamp":1785276483276,"version":"3.55.0"},"reference-count":5,"publisher":"Elsevier BV","issue":"3","license":[{"start":{"date-parts":[[2014,9,1]],"date-time":"2014-09-01T00:00:00Z","timestamp":1409529600000},"content-version":"tdm","delay-in-days":0,"URL":"https:\/\/www.elsevier.com\/tdm\/userlicense\/1.0\/"},{"start":{"date-parts":[[2014,9,1]],"date-time":"2014-09-01T00:00:00Z","timestamp":1409529600000},"content-version":"tdm","delay-in-days":0,"URL":"https:\/\/www.elsevier.com\/legal\/tdmrep-license"},{"start":{"date-parts":[[2014,7,15]],"date-time":"2014-07-15T00:00:00Z","timestamp":1405382400000},"content-version":"vor","delay-in-days":0,"URL":"http:\/\/creativecommons.org\/licenses\/by-nc-nd\/4.0\/"}],"content-domain":{"domain":["clinicalkey.com","clinicalkey.com.au","clinicalkey.es","clinicalkey.fr","clinicalkey.jp","jaad.org","elsevier.com","sciencedirect.com"],"crossmark-restriction":true},"short-container-title":["Journal of the American Academy of Dermatology"],"published-print":{"date-parts":[[2014,9]]},"DOI":"10.1016\/j.jaad.2014.02.033","type":"journal-article","created":{"date-parts":[[2014,8,13]],"date-time":"2014-08-13T13:41:15Z","timestamp":1407937275000},"page":"e82-e83","update-policy":"https:\/\/doi.org\/10.1016\/elsevier_cm_policy","source":"Crossref","is-referenced-by-count":16,"title":["Photo-induced Stevens-Johnson syndrome"],"prefix":"10.1016","volume":"71","author":[{"given":"Sara","family":"Moghaddam","sequence":"first","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Deirdre","family":"Connolly","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]}],"member":"78","reference":[{"key":"10.1016\/j.jaad.2014.02.033_bib1","doi-asserted-by":"crossref","first-page":"S267","DOI":"10.1016\/S0190-9622(03)00478-X","article-title":"Stevens-Johnson syndrome associated with ciprofloxacin: a review of adverse cutaneous events reported in Sweden as associated with this drug","volume":"49","author":"H\u00e4llgren","year":"2003","journal-title":"J Am Acad Dermatol"},{"key":"10.1016\/j.jaad.2014.02.033_bib2","doi-asserted-by":"crossref","first-page":"1241","DOI":"10.1345\/aph.1C271","article-title":"Photo-induced Stevens\u2013Johnson syndrome due to sulfasalazine therapy","volume":"37","author":"Borras-Blasco","year":"2003","journal-title":"Ann Pharmacother"},{"key":"10.1016\/j.jaad.2014.02.033_bib3","doi-asserted-by":"crossref","first-page":"39","DOI":"10.1159\/000248385","article-title":"An unusual combination of phototoxicity and Stevens-Johnson syndrome due to antimalarial therapy","volume":"178","author":"Ortel","year":"1989","journal-title":"Dermatologica"},{"key":"10.1016\/j.jaad.2014.02.033_bib4","doi-asserted-by":"crossref","first-page":"999","DOI":"10.1046\/j.1365-2133.1996.d01-1111.x","article-title":"Photo-induced toxic epidermal necrolysis caused by clobazam","volume":"135","author":"Redondo","year":"1996","journal-title":"Br J Dermatol"},{"key":"10.1016\/j.jaad.2014.02.033_bib5","doi-asserted-by":"crossref","first-page":"100","DOI":"10.1111\/j.1600-0781.2005.00149.x","article-title":"A case of toxic epidermal necrolysis with lesions mostly on sun-exposed skin","volume":"21","author":"Mansur","year":"2005","journal-title":"Photodermatol Photoimmunol Photomed"}],"container-title":["Journal of the American Academy of Dermatology"],"original-title":[],"language":"en","link":[{"URL":"https:\/\/api.elsevier.com\/content\/article\/PII:S0190962214011505?httpAccept=text\/xml","content-type":"text\/xml","content-version":"vor","intended-application":"text-mining"},{"URL":"https:\/\/api.elsevier.com\/content\/article\/PII:S0190962214011505?httpAccept=text\/plain","content-type":"text\/plain","content-version":"vor","intended-application":"text-mining"}],"deposited":{"date-parts":[[2025,9,30]],"date-time":"2025-09-30T22:29:58Z","timestamp":1759271398000},"score":1,"resource":{"primary":{"URL":"https:\/\/linkinghub.elsevier.com\/retrieve\/pii\/S0190962214011505"}},"subtitle":[],"short-title":[],"issued":{"date-parts":[[2014,9]]},"references-count":5,"journal-issue":{"issue":"3","published-print":{"date-parts":[[2014,9]]}},"alternative-id":["S0190962214011505"],"URL":"https:\/\/doi.org\/10.1016\/j.jaad.2014.02.033","relation":{},"ISSN":["0190-9622"],"issn-type":[{"value":"0190-9622","type":"print"}],"subject":[],"published":{"date-parts":[[2014,9]]},"assertion":[{"value":"Elsevier","name":"publisher","label":"This article is maintained by"},{"value":"Photo-induced Stevens-Johnson syndrome","name":"articletitle","label":"Article Title"},{"value":"Journal of the American Academy of Dermatology","name":"journaltitle","label":"Journal Title"},{"value":"https:\/\/doi.org\/10.1016\/j.jaad.2014.02.033","name":"articlelink","label":"CrossRef DOI link to publisher maintained version"},{"value":"article","name":"content_type","label":"Content Type"},{"value":"Copyright \u00a9 2014 American Academy of Dermatology, Inc. Published by Mosby, Inc.","name":"copyright","label":"Copyright"}]}}